# SDR AALA202206015737

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N416AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9466
- Aircraft time: 6,309 hours, 1,712 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D290203800000
- Condition: Blown
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL240 ON DEPARTURE RECEIVED ECAM MESSAGE HYDRAULIC GREEN RESERVOIR LOW LEVEL FOLLOWED BY SEVERAL ASSOCIATED HYDRAULIC MESSAGES. COMPLETED ECAM PROCEDURES AND LOWERED THE GEAR MANUALLY. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE LEFT ENGINE HYDRAULIC PRESSURE LINE IN THE LEFT PYLON BLOWN AND LEAKING. REPLACED PRESSURE LINE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 29-11-49.
